# SDR QXEA2009011400013

- Difficulty date: January 10, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 19,419 hours, 19,879 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS IRRITANT IN CABIN AIR AFTER TAKEOFF. GROUND RAN BOTH ENGINES.  OPERATED BLEEDS ON LP AND HP AIR.  OPERATED BLEEDS INDIVIDUALLY AND TOGETHER.  OPERATED APU BLEED AIR.  AT NO TIME WAS ANY IRRITANT OR SMELL OR ANY STRANGE ANOMALY FOUND IN THE CABIN OR COCKPIT AIR.  3 MECHANICS ALL FOUND CABIN AIR TO BE A ACCEPTABLE.  NO FAULTS FOUND.  CHECKS GOOD. RETURNED TO SERVICE, NO PARTS REPLACED.
